Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neuropathy - How early ???
May 27, 2001

I understand from your earlier responces that neuropathy can be caused by the HIV itself or it could be due to the drugs.

After an exposure on march 30th I have taken Lamivudine and zudovudine for a month (started a week after the exposure). After 12 days after stopping the medication, I am having the symptoms of neuropaty.

IS it possible for the HIV to create neuropathy so early or it could be the drug reaction.

Expecting you immediate answer.

Thanks !.

Response from Dr. Boyle

Neuropathy would generally not happen as you are describing. You should see your doctor and discuss it with him/her and, if you have not already, determine the results of your HIV testing. Since you don't mention the results, I presume everything is negative to date and that you are unlikely to be HIV infected, but you should still see your doctor and discuss the recent problems you are having.



Previous
New meds in pipeline
Next
life expectancy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement